# SDR UIEA200600168

- Difficulty date: June 23, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 91,042 hours, 18,675 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Bulged
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK TOP SKIN AT STA 1238 LBL 38.8 - 48.0 AREA FOUND SIGN OF SKIN BULGING. AFTER CLEAN- UP BLENDED AREA IS BETWEEN LBL 57 & LBL 65 AT STA 1241.TO CARRIED OUT OPEN HOLE HFEC PER BOEING MSG 1-200482565-1.  CORROSION REMOVAL CARRIED OUT IAW SRM 51-10-01. SURFACE RE-PROTECTED IAW SRM 51-10-02 & FAA FORM 8100-9.
